# SDR QXEA200600612

- Difficulty date: March 9, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,570 hours, 28,286 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Shutoff Valve
- Part number: 7786863
- Part serial: 850762
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 43,871 hours, 61,329 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - NR 2 BLEED AIR AIRFLOW VERY LOW AT LOW POWER SETTINGS.  MAINTENANCE REPLACED HPSOV IAW AMM 21-11-16-000-801 AND 21-11-16-400-801 AND QX 60 SHEET 3 OF 3.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
